# SDR HALA0700381

- Difficulty date: September 16, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 61,707 hours, 29,579 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ecu
- Part number: 211734220
- Part serial: 59B0158
- Condition: Malfunctioned
- Location: Apu
- Part time: 3,513 hours, 1,031 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, APU WOULD NOT START ON GROUND TRIED STARING TWICE 1ST APU HUNG AT 30 PERCENT 2ND TIME HUNG AT 18 PERCENT.  REMOVED AND REPLACED APU ECU BITE CHECK GOOD.  OPS CHECK GOOD WORK DONE IAW AMM 49-61-05.
